327

racerxonline.com

How to Watch: Thunder Valley and More

327
...

Don't miss the televised or online coverage of round three of the Lucas Oil Pro Motocross Championship, the Thunder Valley National. Get the rundown below on how to watch qualifiers and all four motos on Saturday, June 2. 

If you miss a race, full replays will be available on-demand with the NBC Sports Gold Pro Motocross Pass.

Also on tap, the FIM Motocross Championship travels to Matterley Basin for the MXGP of Great Britain.

Lucas Oil Pro Motocross

Round 3 | Thunder Valley | Lakewood, CO
Saturday, June 2

450 and 250 Moto 1  — 2:00 p.m. EDT — MAVTV (Live)

Once again this year, MAVTV will air first motos from all 12 rounds live. Use the MAVTV channel finder to see if you currently get MAVTV. You can also use that link to request that your cable provider carry MAVTV if they currently do not.

450 and 250 Moto 2  — 4:00 p.m. EDT — NBC Sports Network (Live)

NBCSN will have live coverage of second motos in both classes this week. Use the NBCSN channel finder to see if you currently get NBCSN in your area.

Highlight Show
Wednesday, June 6 — 1:00 a.m. EDT — NBC Sports Network

NBCSN will have a one-hour show the week after each race recapping the action.

Online Schedule

Round 3 | Thunder Valley | Lakewood, CO
Saturday, June 2

For the second straight season, NBC Sports Gold will provide live streaming for all 12 rounds of the Lucas Oil Pro Motocross Championship. Every single moto can be seen live and commercial-free for subscribers who purchase the Pro Motocross Pass, and each race will be available on-demand for subscribers to watch later.

Qualifiers  —  11:40 a.m. EDT —  NBC Sports Gold app (Live & Commercial-Free)

450 and 250 Moto 1 —   2:00 p.m. EDT —  NBC Sports Gold app (Live & Commercial-Free)

450 and 250 Moto 2 —  4:00 p.m. EDT—  NBC Sports Gold app (Live & Commercial-Free)

FIM motocross world championship

Round 9 | mxgp of Great Britain | Matterley Basin
Sunday, June 3

MX2 | Race 2  — 11:00 a.m. EDT | CBS Sports Network
MXGP | Race 2  — 12:00 p.m. EDT | CBS Sports Network

Online Schedule

Round 9 | mxgp of Great Britain | Matterley Basin
Saturday, June 2 | Sunday, June 3

Saturday

EMX 300 | Race 1 — 10:20 a.m. EST —  MXGP-TV.com
MX2 | Qualifying
— 11:15 a.m. EST — MXGP-TV.com
MXGP | Qualifying
— 12:00 p.m. EST — MXGP-TV.com
VMX | Race 1  — 12:50 p.m. EST — MXGP-TV.com
EMX 250 | Race 1  — 1:35 p.m. EST — MXGP-TV.com

Sunday

EMX 300 | Race 2 — 3:40 a.m. EST — MXGP-TV.com
VMX | Race 2
— 4:40 a.m. EST — MXGP-TV.com
EMX 250 | Race 2
  — 6:25 a.m. EST — MXGP-TV.com
MX2 | Race 1  — 8:00 a.m. EST — MXGP-TV.com
MXGP | Race 2  — 10:00 a.m. EST — MXGP-TV.com
MX2 | Race 2  — 11:00 a.m. EST — MXGP-TV.com
MXGP | Race 2  — 12:00 p.m. EST — MXGP-TV.com


Other Lucas Oil Pro Motocross Links

Live Timing

450 and 250 Entry List

2018 Numbers

Race Center

2018 450MX Team Guide

2018 250MX Team Guide

Follow Racer X

Twitter — @racerxonline

Instagram — racerxonline

Facebook

Other Information

Going to the Thunder Valley Motocross National this weekend? Want to be able to get into the pits all day?

The only way to cruise the pits whenever you’d like is with the Racer X All-Day Pit Pass, but quantities are limited! Get yours today while they’re still available and receive all-day pit access, plus a one-year subscription to Racer X Illustrated, for just $50.

If you preorder online for this event, you’ll need to pick your Racer X Pit Pass at the Racer X Pit Pass booth (located in Sponsor Village), where you’ll also receive an extra copy of Racer X, the official event sticker, and other Racer X stickers.

Animated Track Map

All times local.

7 a.m. — 2 p.m. Will Call
7:30 a.m. Mandatory Riders Meeting
7:45 a.m. Chapel Service (Pro Pits)
8 a.m. — 8:15 a.m. 250 Class Practice Grp B— 15 minutes 5 Free/10 Timed
8:20 a.m. — 8:35 a.m. 250 Class Practice Grp A— 15 minutes 5 Free/10 Timed
8:40 am — 8:55 am 450 Class Practice Grp A— 15 minutes 5 Free/10 Timed
9 a.m. — 9:15 a.m. 450 Class Practice Grp B — 15 minutes 5 Free/10 Timed
9:15 a.m. — 9:25 a.m. Track Maintenance
9:25 a.m. — 9:40 a.m. 250 Class Practice Grp B — 15 minutes— Timed
9:45 a.m. — 10 a.m. 250 Class Practice Grp A— 15 minutes — Timed
10:05 a.m. — 10:20 a.m. 450 Class Practice Grp A— 15 minutes— Timed
10:25 a.m. — 10:40 a.m. 450 Class Practice Grp B— 15 minutes— Timed
10:45 a.m. — 11 a.m. Track Maintenance
11 a.m. — 11:15 a.m. 250 Consolation Race
11:15 a.m. — 11:25 a.m. 450 Consolation Race
11:30 a.m. — 11:45 a.m. Two-Stroke Site Lap / Race
11:40 a.m. — 12 p.m. Opening Ceremonies
12 p.m. — 12:10 p.m. 250 Class Sight Lap
12:10 p.m. — 12:45 p.m. 250 Class Moto #1
12:45 p.m. — 1 p.m. Podium Interviews
1 p.m. — 1:10 p.m. 450 Class Sight Lap
1:15 p.m. — 1:45 p.m. 450 Class Moto #1
1:45 p.m. — 2 p.m. Podium Interviews
2 p.m. — 2:10 p.m. 250 Class Sight Lap
2:10 p.m. — 2:45 p.m. 250 Class Moto #2
2:45 p.m. — 3 p.m. 250 Winners' Circle
3 p.m. — 3:10 p.m. 450 Class Sight Lap
3:15 p.m. — 3:45 p.m. 450 Class Moto #2
3:45 p.m. — 4 p.m. 450 Winners' Circle
4 p.m. — 4:30 p.m. Press Conference